RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 46, Number 7  


On the 80th Birthday of Aleksandr Aleksandrovich Abramov
1139
Brief history of the Dorodnicyn Computing Center, Russian Academy of Sciences (dedicated to the 50th anniversary of its foundation)
M. K. Kerimov
1144
A first-order continuous method for the Antipin regularization of monotone variational inequalities in a Banach space
I. P. Ryazantseva
1184
Calculation of the branch points of the eigenfunctions corresponding to wave spheroidal functions
S. L. Skorokhodov, D. V. Khristoforov
1195
Cubature formulas for a disk that are invariant under groups of transformations of regular polygons into themselves
È. A. Shamsiev
1211
Finding the response matrix to the external action from a subspace for a discrete linear stochastic dynamical system
R. S. Martynov, Yu. M. Nechepurenko
1219
Reductions of interval nonlinear programming problem
L. T. Ashchepkov
1232
A method for solving a boundary problem for a nonlinear controlled system
A. N. Kvitko
1241
Descent method for nonsmooth variational inequalities
I. V. Konnov
1251
Measure of stability for a finite cooperative game with a parametric optimality principle (from Pareto to Nash)
S. E. Bukhtoyarov, V. A. Emelichev
1258
Computation of eigenvalues of perturbed discrete semibounded operators
S. I. Kadchenko, I. I. Kinzina
1265
Solvability of the Neumann problem for a Sobolev pseudoparabolic equation
A. B. Alshin, M. A. Istomina
1273
Computation of multispecies diffusion rates
Yu. A. Nikolaev
1283
Finite-volume algorithm for solving the time-dependent Maxwell equations on unstructured meshes
A. S. Lebedev, M. P. Fedoruk, O. V. Shtyrina
1286
Calculation of deformations in nanocomposites using the block multipole method with the analytical-numerical account of the scale effects
D. B. Volkov-Bogorodskii, Yu. G. Evtushenko, V. I. Zubov, S. A. Lur'e
1302
Numerical simulation of discontinuous waves propagating over a dry bed
N. M. Borisova, V. V. Ostapenko
1322
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020